Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 1, Pages 33-36
http://dx.doi.org/10.1155/S0161171295000032

On complete convergence of the sum of a random number of a stable type P random elements

1Department of Mathematics, Illinois Institute of Technology, Chicago, IL 60616, USA
2Research Institute of Mathematics, Kazan University, Tatarstan, Kazan 420008, Russia

Received 1 September 1992; Revised 10 March 1993

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

André Adler and Andrey Volodin, “On complete convergence of the sum of a random number of a stable type random elements ,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 1, pp. 33-36, 1995. https://doi.org/10.1155/S0161171295000032.